Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 372, NWS Norman, OK

July 10, 2021Blaine County, Canadian County, Kingfisher County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 10, 2021, 8:14 PM CDT for Blaine County, Canadian County, Kingfisher County, Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 8:14 PM CDT (01:14 UTC)
Expired
Jul 10, 2021, 9:15 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, OK, Canadian County, OK, Kingfisher County, OK

The radar

The Norman radar (KTLX), 97 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:55 PM CDTTSTM WND GST 634 Sw Concho, OK
Jul 10, 9:05 PM CDTTSTM WND GST 60Bridgeport, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 3:02 PM CDTSevere Thunderstorm WatchSPC8 hr
Jul 10, 5:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2495 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
1.4
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS54 KOUN 110114
SVROUN
OKC011-017-073-110215-
/O.NEW.KOUN.SV.W.0372.210711T0114Z-210711T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
814 PM CDT Sat Jul 10 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kingfisher County in central Oklahoma...
  Southern Blaine County in northwestern Oklahoma...
  Northern Canadian County in central Oklahoma...

* Until 915 PM CDT.

* At 813 PM CDT, a line of severe thunderstorms extended from 8 
  miles northeast of Geary to 4 miles northwest of Greenfield to 
  near Fay, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
  Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3579 9810 3551 9770 3547 9805 3553 9831
      3555 9831 3555 9843 3559 9861 3571 9863
      3583 9863
TIME...MOT...LOC 0113Z 311DEG 24KT 3573 9823 3576 9844 3582 9863 

HAIL...1.00IN
WIND...60MPH
 
$$

JT
2 follow-up statements
786 
WWUS54 KOUN 110138
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
838 PM CDT Sat Jul 10 2021

OKC011-017-073-110215-
/O.CON.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Kingfisher OK-Blaine OK-Canadian OK-
838 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN KINGFISHER...SOUTHERN BLAINE AND NORTHERN CANADIAN
COUNTIES...

At 837 PM CDT, severe thunderstorms were located along a line
extending from near Calumet to near Geary to 6 miles west of
Greenfield, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3578 9809 3551 9770 3547 9805 3553 9831
      3555 9831 3555 9843 3559 9861 3576 9857
      3579 9841
TIME...MOT...LOC 0137Z 311DEG 24KT 3563 9809 3566 9830 3572 9849 

HAIL...1.75IN
WIND...60MPH
 
$$

JT
343 
WWUS54 KOUN 110149
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
849 PM CDT Sat Jul 10 2021

OKC073-110159-
/O.CAN.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Kingfisher OK-
849 PM CDT Sat Jul 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGFISHER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled for souithwestern 
Kingfisher County.

LAT...LON 3565 9791 3551 9770 3547 9805 3553 9831
      3555 9831 3555 9843 3559 9854 3570 9851
      3573 9837
TIME...MOT...LOC 0149Z 319DEG 29KT 3554 9802 3557 9823 3563 9842 

$$

OKC011-017-110215-
/O.CON.KOUN.SV.W.0372.000000T0000Z-210711T0215Z/
Blaine OK-Canadian OK-
849 PM CDT Sat Jul 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTH CENTRAL BLAINE AND CENTRAL CANADIAN COUNTIES...

At 849 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of El Reno to 6 miles west of
Calumet to 5 miles west of Geary, moving southeast at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
El Reno, Yukon, Geary, Calumet, Bridgeport, Greenfield, Concho and
Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3565 9791 3551 9770 3547 9805 3553 9831
      3555 9831 3555 9843 3559 9854 3570 9851
      3573 9837
TIME...MOT...LOC 0149Z 319DEG 29KT 3554 9802 3557 9823 3563 9842 

HAIL...2.00IN
WIND...60MPH
 
$$

JT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:52 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 10, 6:52 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Norman OK
652 PM CDT Sat Jul 10 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(This evening through Sunday)
Issued at 322 PM CDT Sat Jul 10 2021

Storms are expected to continue to develop across southwest
Missouri, southern Kansas, northeast Oklahoma and eventually
north-central Oklahoma this afternoon.

Storms will continue to develop along and ahead of a cold front that
is moving into northwest Oklahoma this afternoon. Modest instability
and strengthening deep layer sheer will support, storms with
supercellular characteristics, at least initially. These storms will
pose a large hail, damaging wind and at least a very low tornado
risk. However, veered low level flow and more linear forcing along
the surface front will lead to an expected quick transition to a
more linear mode along the boundary. Primary hazard will become
damaging wind gusts and with a secondary heavy rainfall concern as
precipitable water values remain high. However, progressive nature
of this activity is expected to limit the overall heavy rainfall
threat.

HRRR would suggest convection would approach the I-40 corridor 9pm
or a little after. There has been a trend of slowing the southward
progression down in the laster few runs. The storms would then
approach the Red river around 3 or 4 in the morning. Although an
overall downward trend is expected after midnight, some severe risk
does appear possible through the night time hours.

Will keep some lingering precip chances along the Red river Sunday
morning, but most of the activity should be south of the area.
Models are also showing another embedded shortwave rotating around
the upper low to our northeast during the day Sunday. This may
result in a few showers or thunderstorms during the afternoon hours,
mainly along and east of the I-35 corridor. Otherwise, daytime temps
will be a bit lower on Sunday as will the dewpoints as slightly
drier air filters south behind the front.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 324 PM CDT Sat Jul 10 2021

The front exits the area and winds become light Sunday night and
winds veer to the SE/S by Monday afternoon as the surface ridge
axis moves eastward. The NAM/GFS suggest thunderstorm development
over western north TX and western OK Monday evening into early
Tuesday morning as a LLJ develops atop the retreating cold front,
or weak warm front. Left POPs low for now, but will continue to
watch trends.

The midlevel low pressure system that brought us the cold front
moves slowly across the midwest, before lifting northeast across
the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that
has contributed to record heat across the western CONUS begins to
break down and north flow aloft will likewise weaken over our area.

A wave then translates across the northern plains midweek, and
there are low POPs for precipitation for northern Oklahoma on
Wednesday night into Thursday and again Thursday night into Friday.
The associated frontal boundaries and bulk of precipitation,
however, appears to remain well to our north.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Sat Jul 10 2021

Showers and thunderstorms are expected to increase along a cold
front currently moving across northern Oklahoma. Although
expecting ceilings with the CBs to lower just above MVFR,
reduced visibilities during heavy rain may produce brief periods
of MVFR to IFR conditions. Otherwise away from the CBs, conditions
should stay VFR. Winds behind the cold front will shift and
become northerly. However, outflow boundaries produced from storms
may result in more variable directional surface winds.

&&

.UPPER AIR...
Issued at 640 PM CDT Sat Jul 10 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  85  64  87 /  80   0   0  10
Hobart OK         68  90  65  90 /  50   0  10  10
Wichita Falls TX  73  93  68  92 /  70  10  10  10
Gage OK           65  88  63  91 /   0   0   0   0
Ponca City OK     66  82  62  86 /  50  20  10   0
Durant OK         72  92  67  91 /  90  30  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....01
AVIATION...68
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 1 hour before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
714 PM CDT Sat Jul 10 2021

OKZ004>048-050>052-TXZ083>090-120015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
714 PM CDT Sat Jul 10 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms this evening
across portions of central Oklahoma. Additional severe thunderstorms
are also possible across southwestern and southern Oklahoma, and
western north Texas late tonight through early Sunday morning. The
main threats will be wind gusts exceeding 60 mph and hail up to
the size of golf balls. The severe weather threat should end after
3 AM.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations from mid afternoon through early Sunday morning.

.Heavy rainfall...
Localized flooding will be possible through late tonight mainly
across portions of central and south central Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms will remain possible Sunday morning and afternoon
across southern Oklahoma and north Texas, although the severe
weather potential will be low. Isolated storms will be possible
over southeast Oklahoma and north central Texas on Monday. Storms
will again be possible later in the week from Wednesday night
through Friday with the highest chances of storms across northern
and western Oklahoma Thursday night and Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jul 10, 6:01 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
601 PM CDT Sat Jul 10 2021

OKZ013-020-102330-
Payne OK-Noble OK-
601 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Payne and eastern
Noble Counties Until 630 PM CDT...

AT 600 PM CDT, strong thunderstorms were along a line extending from
near Sooner Lake to 4 miles west of Morrison, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3651 9701 3651 9703 3633 9703 3633 9692
      3625 9692 3625 9682 3618 9682 3616 9671
      3615 9671 3622 9720 3653 9707 3653 9700
TIME...MOT...LOC 2300Z 280DEG 24KT 3645 9702 3628 9709

30
Local storm report, Jul 10, 7:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 NNE STILLWATER        36.20N 97.04W
07/10/2021  E0.50 INCH       PAYNE              OK   PUBLIC

            MPING REPORT

&&

JT
Local storm report, Jul 10, 7:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND DMG     3 N RIPLEY              36.06N 96.90W
07/10/2021                   PAYNE              OK   PUBLIC

            MPING REPORT 3-INCH TREE LIMB BROKEN AND POWER POLES
            BROKEN. TIME BASED ON RADAR.

&&

JT
Special weather statement, Jul 10, 7:47 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
747 PM CDT Sat Jul 10 2021

OKZ017-018-024-110115-
Kingfisher OK-Canadian OK-Blaine OK-
747 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Kingfisher...
northwestern Canadian and east central Blaine Counties Until 815 PM
CDT...

AT 745 PM CDT, a strong thunderstorm was located 11 miles east of
Greenfield, moving southeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Kingfisher, Piedmont, Okarche, Calumet and Concho.

LAT...LON 3574 9832 3603 9802 3578 9769 3561 9787
      3553 9810
TIME...MOT...LOC 0045Z 310DEG 32KT 3578 9818

JP
Special weather statement, Jul 10, 8:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
802 PM CDT Sat Jul 10 2021

OKZ015-017-018-024-110145-
Kingfisher OK-Canadian OK-Dewey OK-Blaine OK-
802 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northern Canadian...southeastern Dewey and southern Blaine Counties
Until 845 PM CDT...

AT 800 PM CDT, a line of strong thunderstorms were extending from 5
miles east of Fay to 6 miles northeast of Greenfield, moving
southeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

LAT...LON 3559 9838 3552 9776 3579 9796 3588 9871
TIME...MOT...LOC 0100Z 308DEG 27KT 3583 9855 3578 9828

JT
Local storm report, Jul 10, 8:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     2 N AGRA                35.92N 96.87W
07/10/2021                   LINCOLN            OK   PUBLIC

            POWER POLES AND TREE LIMBS BROKEN.

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningOUNLogan, Payne18 min
Jul 10, 7:23 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne52 min
Jul 10, 7:47 PM CDTSpecial Weather StatementOUNKingfisher28 min
Jul 10, 7:52 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Oklahoma, Payne47 min
Jul 10, 8:02 PM CDTSpecial Weather StatementOUNBlaine43 min
Jul 10, 8:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Pottawatomie50 min
Jul 10, 8:27 PM CDTSpecial Weather StatementOUNBeckham48 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma3 hr
Jul 10, 8:49 PM CDTFlash Flood WarningOUNLincoln, Payne101 min
Jul 10, 8:53 PM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
Jul 10, 8:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita61 min
Jul 10, 9:02 PM CDTFlash Flood WarningOUNOklahoma3 hr
Jul 10, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie49 min
Jul 10, 9:20 PM CDTSpecial Weather StatementOUNOkfuskee40 min
Jul 10, 9:31 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma, Pottawatomie, Seminole3 hr
Jul 10, 9:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Grady, McClain25 min
Jul 10, 9:43 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 10, 9:43 PM CDTFlash Flood WarningOUNOklahoma2 hr
Jul 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, Kiowa, Washita45 min
Jul 10, 10:02 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie43 min
Jul 10, 10:19 PM CDTAreal Flood AdvisoryOUNSeminole3 hr
Jul 10, 10:23 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
Jul 10, 10:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita38 min
Jul 10, 10:39 PM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole51 min
Jul 10, 10:45 PM CDTSpecial Weather StatementOUNGrady30 min
Jul 10, 10:48 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady42 min
Jul 10, 10:54 PM CDTSpecial Weather StatementOUNGrady36 min
Jul 10, 11:11 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Stephens3 hr
Jul 10, 11:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens63 min
Jul 10, 11:15 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc60 min
Jul 10, 11:31 PM CDTFlash Flood WarningOUNComanche3 hr
Jul 10, 11:35 PM CDTSpecial Weather StatementOUNStephens25 min
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens52 min
Jul 10, 11:44 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens46 min
Jul 10, 11:59 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman46 min
Jul 11, 12:02 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal58 min
Jul 11, 12:23 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jul 11, 12:23 AM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Jefferson, Love, Marshall and 1 more67 min
Jul 11, 12:32 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Jul 11, 12:43 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
Jul 11, 12:46 AM CDTSpecial Weather StatementOUNJackson, Tillman44 min
Jul 11, 12:48 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman42 min
Jul 11, 12:54 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Murray, Stephens3 hr
Jul 11, 1:05 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Pontotoc3 hr
Jul 11, 1:24 AM CDTAreal Flood AdvisoryOUNComanche, Jackson, Kiowa, Tillman3 hr
Jul 11, 1:24 AM CDTSevere Thunderstorm WarningOUNTillman51 min
Jul 11, 1:33 AM CDTSpecial Weather StatementOUNBryan42 min
Jul 11, 1:36 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
Jul 11, 2:23 AM CDTAreal Flood WarningOUNComanche3 hr
Jul 11, 12:15 PM CDTRiver Flood AdvisoryOUNComanche, Cotton34 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.